Problem of the center and the integrating factor for a Liénard equation
Differencialʹnye uravneniâ, Tome 17 (1981) no. 5, pp. 936-940
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_5_a23,
author = {A. A. Samodurov},
title = {Problem of the center and the integrating factor for a {Li\'enard} equation},
journal = {Differencialʹnye uravneni\^a},
pages = {936--940},
year = {1981},
volume = {17},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_5_a23/}
}
A. A. Samodurov. Problem of the center and the integrating factor for a Liénard equation. Differencialʹnye uravneniâ, Tome 17 (1981) no. 5, pp. 936-940. http://geodesic.mathdoc.fr/item/DE_1981_17_5_a23/